Translator Disclaimer
2008 Twisted Kummer and Kummer-Artin-Schreier theories
Noriyuki Suwa
Tohoku Math. J. (2) 60(2): 183-218 (2008). DOI: 10.2748/tmj/1215442871

Abstract

We discuss an analogue of the Kummer and Kummer-Artin-Schreier theories, twisting by a quadratic extension. The argument is developed not only over a field but also over a ring, as generally as possible.

Citation

Download Citation

Noriyuki Suwa. "Twisted Kummer and Kummer-Artin-Schreier theories." Tohoku Math. J. (2) 60 (2) 183 - 218, 2008. https://doi.org/10.2748/tmj/1215442871

Information

Published: 2008
First available in Project Euclid: 7 July 2008

zbMATH: 1145.13005
MathSciNet: MR2428860
Digital Object Identifier: 10.2748/tmj/1215442871

Subjects:
Primary: 13B05
Secondary: 12G05, 14L15

Rights: Copyright © 2008 Tohoku University

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.60 • No. 2 • 2008
Back to Top